# SDR ASAA0540184

- Difficulty date: March 16, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2668537
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT WING NR 2 L/E NR 2 SLAT T/E WEDGE IS DELAMINATED AT OUTBOARD END AND EDGE POTTING DETERIORATED AT THE INBOARD END.  REMOVED DAMAGE FABRICATED AND INSTALLED A REPAIR CORE AND DOUBLER IAW B737 SRM 51-70-10 REPAIR 7.  (M)
